Il Nuovo Cimento B (1971-1996)

, Volume 105, Issue 6, pp 685–692 | Cite as

A generalization to higher-order Hopf-Cole type of transformations

  • M. F. Maritz
Article

Summary

An extension of the Hopf-Cole transformation to include higher-order derivatives is obtained. The formalism is then tailored to treat difference equations as well.

Keywords

PACS 02.30.Jr Partial differential equations PACS 02.30.Ks Finite differences and functional equations 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    E. Hopf:Comm. Pure Appl. Math.,3, 201 (1950).MathSciNetCrossRefMATHGoogle Scholar
  2. [2]
    J. D. Cole Q. Appl. Math.,9, 225 (1951).MATHGoogle Scholar
  3. [3]
    P. L. Sachdev:Z. Angew. Math. Phys.,29, 963 (1978).MathSciNetCrossRefMATHGoogle Scholar
  4. [4]
    H. Tasso andJ. Teichman:Z. Angew. Math. Phys.,30, 1023 (1979).MathSciNetCrossRefGoogle Scholar
  5. [5]
    D. Levi, O. Ragnisco andM. Bruschi:Nuovo Cimento,74, 33 (1983).MathSciNetCrossRefGoogle Scholar
  6. [6]
    A. R. Mitchell andD. F. Griffiths:The Finite Differences Method in Partial Differential Equations (Wiley, New York, N.Y., 1985). See p. 40.Google Scholar

Copyright information

© Società Italiana di Fisica 1990

Authors and Affiliations

  • M. F. Maritz
    • 1
  1. 1.Department of Applied MathematicsUOFSBloemfonteinRSA

Personalised recommendations